# SDR SWAA2022033179732

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY LOWER BULKHEAD SUPPORT AT BS 395 LBL 23-RBL 22. / [01] REMOVED LOWER BULKHEAD SUPPORT IAW SRM 51-40-02.;[02] CORROSION ON FWD CARGO BAY LOWER BULKHEAD SUPPORT AT BS 395 LBL23 - RBL 22. NO ALLOWABLE DAMAGE PER SRM.   PART TO BE REPLACED IAW SRM 51-10-02-0G-0 GENERAL - INSPECTION AND REMOVAL OF DAMAGE (PAR.9. REPLACEMENT OF THE PART);[03] VERIFIED ITEM 2 CORRECTIVE ACTIONS.;[04] RECEIVED NEW PART FROM STORES; REF: PO 856302. DRILLED FASTENER HOLES IAW SRM 51-40-05. COUNTERSUNK FASTENER HOLES IAW SRM 51-40-08. REF DWG 284A0603 REV :-;[05] VERIFIED CORRECTIVE ACTION #4;[06] OK TO ISNTALL.;[07] OK TO INSTALL GIVEN.;[08] INSTALLED NEW SUPPORT AT FWD CARGO BAY LOWER BULKHEAD BS 395 LBL;RBL IAW SRM 51-40-02 AND DWG 284A0603 REV:-;[09] ADDED LBL 23 - RBL 22 TO CORRECTIVE ACTION #8.;[10] VERIFIED CORRECTIVE ACTIONS 8 AND 9.
